# SDR SWIA200820696

- Difficulty date: December 20, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 12,443 hours, 10,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5902 - OVERHEAD EMERGENCY LIGHT, 4TH BACK, IS BURNED OUT.  RELAMPED.
